# SDR EIAA2011096

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- Aircraft time: 96,601 hours
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Defective
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE "A" LOOP FIRE DETECTION SYSTEM FAULT LIGHT ILLUMINATED.  GAUGE FLUCTUATING.  ITEM TRANSFERED TO DMI 181 PER MEL REF 26-1 CAT "C" DUE ON 8/7/11 PLACARDS INSTALLED.  REPLACED NR 3 ENG "A" LOOP FIRE DETECT CARD IAW MM 26-10-00 PG 401 OPS CK OK IAW MM 26-11-00 PG 501.  THIS CLEARS DMI 181, PLACARD REMOVED.
